Change search
ReferencesLink to record
Permanent link

Direct link
From Zwiebach invariants to Getzler relation
Stockholm University, Faculty of Science, Department of Mathematics.
2007 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 271, no 3, 649-679 p.Article in journal (Refereed) Published
Abstract [en]

We introduce the notion of Zwiebach invariants that generalize Gromov-Witten invariants and homotopical algebra structures. We outline the induction procedure that induces the structure of Zwiebach invariants on the sub-bicomplex, that gives the structure of Gromov-Witten invariants on sub-bicomplex with zero differentials. We propose to treat Hodge dGBV with 1/12 axiom as the simplest set of Zwiebach invariants, and explicitly prove that it induces WDVV and Getzler equations in genera 0 and 1 respectively.

Place, publisher, year, edition, pages
2007. Vol. 271, no 3, 649-679 p.
Keyword [en]
Field-theory, Algebras
National Category
URN: urn:nbn:se:su:diva-56225DOI: 10.1007/s00220-007-0217-3ISI: 000247964400004OAI: diva2:410080
authorCount :2Available from: 2011-04-12 Created: 2011-04-12 Last updated: 2011-04-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Communications in Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link